# SDR YENA20150623228

- Difficulty date: June 23, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000023
- Aircraft time: 26,312 hours, 16,258 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 83
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND SHEAR CLIP IS CORRODED AT FRAME 83 BETWEEN STR 27R & 28R.  R & R SHEAR CLIP, REF SRM 51-41-02 & 51-41-01.  TOP COATED RIVETS, REF SRM 51-23-06. THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
